Here you can find the outputs of the project Random Discrete Structures, project number GJ20-27757Y, funded by the Czech Science foundation. For other outputs, please visit this page. In bold you find the authors that were supported by the grant.
Ramsey numbers of cycles in random graphs, P. Araújo, Matías Pavez-Signé, Nicolás Sanhueza-Matamala
Prominent examples of flip processes, P. Araújo, J. Hladký, E. K. Hng, M. Šileikis
Deviation probabilities for arithmetic progressions and irregular discrete structures, S. Griffiths, C. Koch, M. Secco
On the anti-Ramsey threshold for non-balanced graphs, P. Araújo, T. Martins, L. Mattos, W. Mendonça, L. Moreira, and G. O. Mota
On the Intersections of Non-homotopic Loops, V. Blažej, M. Opler, M. Šileikis, P. Valtr (2021), In: Mudgal A., Subramanian C.R. (eds) Algorithms and Discrete Applied Mathematics. CALDAM 2021. Lecture Notes in Computer Science, vol 12601. Springer, Cham. First Online: 28 January 2021.
Non-homotopic Loops with a Bounded Number of Pairwise Intersections, V. Blažej, M. Opler, M. Šileikis, P. Valtr (2021), Proceedings of the 29th International Symposium on Graph Drawing and Network Visualization (GD 2021), LNCS 12868 (pp. 210-222). Springer, Cham. Preprint. First Online: 23 December 2021.
From flip processes to dynamical systems on graphons, F. Garbe, J. Hladký, M. Šileikis, F. Skerman, accepted to Annales de l'Institut Henri Poincaré, Series B
Ramsey goodness of trees in random graphs, P. Araújo, Luiz Moreira, and Matı́as Pavez-Signé, accepted to Random Structures & Algorithms (2022+), early view
Sandwiching biregular random graphs, T. Klimošová, C. Reiher, A. Ruciński, M. Šileikis, Combinatorics, Probability and Computing 32-1, pp. 1-44 (2023)
Upper tail bounds for Stars, M. Šileikis, L. Warnke, The Electronic Journal of Combinatorics, Volume 27, Issue 1 (2020)
A limit theorem for small cliques in inhomogeneous random graphs, J. Hladký, C. Pelekis, M. Šileikis, Journal of Graph Theory, 97-4, pp. 578-599 (2021)
Counting extensions revisited, M. Šileikis, L. Warnke, Random Structures & Algorithms, Volume 61, Issue 1, pp. 3-30 (2022), DOI:10.1002/rsa.21050